# SDR DALA2025111708371

- Difficulty date: November 17, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N931DQ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38302
- Aircraft time: 27,501 hours, 22,485 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK,  FOUND R2 DOOR SLIDE PRESSURE OUT OF LIMITS. R & R R2 DOOR SLIDE PER AMDS WORK CARD 2560-4428 AND AMM 25.
